# SDR CALA2015082094229

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 60,909 hours, 7,209 cycles
- Engine: Pwa PW40903
- Engine time: 70,955 hours, 9,312 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

VIA ACARS ENG 1 EGT LIMIT EXCEEDED ON TAKEOFF, RED BOX AROUND EICAS ENG1 EGT.  FOUND PEAK EGT OF 699 DEGREES, OVER TAKEOFF EGT LIMIT OF 675 DEGREES FOR 14.4 SECONDS, AT OR ABOVE 695 DEGREES FOR 2.8 SECONDS.  ENG REPLACED IAW REQUIREMENT.
